MAUDE Adverse Event Report: HALYARD HALYARD; HALYARD C-SECTION/ABDOMINAL COLLECTION DRAPE WITH FINESTRATED INCISE

HALYARD HALYARD; HALYARD C-SECTION/ABDOMINAL COLLECTION DRAPE WITH FINESTRATED INCISE
Catalog Number 79526
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
C-section drape had strike through during a c-section.The adhesive on the drape pouch that collects the fluid failed, which resulted in the fluids being spilled on floor of procedural room and staff.

Brand Name
HALYARD
Common Device Name
HALYARD C-SECTION/ABDOMINAL COLLECTION DRAPE WITH FINESTRATED INCISE
Manufacturer (Section D)
HALYARD
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
HALYARD
5405 windward parkway
alpharetta GA 30004
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key17976822
Report Number3014527682-2023-00016
Device Sequence Number2454219
Product Code KKX
UDI-Device Identifier30680651795268
UDI-Public30680651795268
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number79526
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown